# SDR AALA201509079011

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 47,740 hours, 13,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER AGAIN IN CABIN AFT ZONE, OCCURRED AFTER LIFTOFF.  REPLACED EMER POWER LIGHT SUPPLY & OPERATIONAL CHECKED GOOD IAW AMM 33-51-07-0222-020.
